Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 135, Number 3

All articles in this issue are freely accessible.

Galois groups via Atkin-Lehner twists
Pete L. Clark.
Proc. Amer. Math. Soc. 135 (2007), 617-624
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2262856
Wreath products and Kaluzhnin-Krasner embedding for Lie algebras
V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin.
Proc. Amer. Math. Soc. 135 (2007), 625-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262857
Hilbert-Samuel functions of modules over Cohen-Macaulay rings
Srikanth Iyengar and Tony J. Puthenpurakal.
Proc. Amer. Math. Soc. 135 (2007), 637-648
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262858
Pointed Hopf algebras of finite corepresentation type and their classifications
Gongxiang Liu and Fang Li.
Proc. Amer. Math. Soc. 135 (2007), 649-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262859
Bounds and a majorization for the real parts of the zeros of polynomials
Fuad Kittaneh.
Proc. Amer. Math. Soc. 135 (2007), 659-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262860
On the Hartshorne–Speiser–Lyubeznik theorem about Artinian modules with a Frobenius action
Rodney Y. Sharp.
Proc. Amer. Math. Soc. 135 (2007), 665-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262861
Character degree graphs that are complete graphs
Mariagrazia Bianchi, David Chillag, Mark L. Lewis and Emanuele Pacifici.
Proc. Amer. Math. Soc. 135 (2007), 671-676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262862
Square-free criteria for polynomials using no derivatives
E. Alkan, A. I. Bonciocat, N. C. Bonciocat and A. Zaharescu.
Proc. Amer. Math. Soc. 135 (2007), 677-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262863
Intersections of conjugacy classes and subgroups of algebraic groups
Robert M. Guralnick.
Proc. Amer. Math. Soc. 135 (2007), 689-693
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262864
Growth of relatively hyperbolic groups
Xiangdong Xie.
Proc. Amer. Math. Soc. 135 (2007), 695-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262865
(APD)–property of $C^{*}$–algebras by extensions of $C^{*}$–algebras with (APD)
Yifeng Xue.
Proc. Amer. Math. Soc. 135 (2007), 705-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262866
Separating vectors for operators
D. Han, D. Larson, Z. Pan and W. Wogen.
Proc. Amer. Math. Soc. 135 (2007), 713-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262867
Spectrum of the $\overline{∂}$-Neumann Laplacian on polydiscs
Siqi Fu.
Proc. Amer. Math. Soc. 135 (2007), 725-730
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262868
Lax pairs for higher-dimensional evolution PDEs and a 3+1 dimensional integrable generalization of the Burgers equation
M. Rudnev, A. V. Yurov and V. A. Yurov.
Proc. Amer. Math. Soc. 135 (2007), 731-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262869
Linearized stability of traveling cell solutions arising from a moving boundary problem
Y. S. Choi and Roger Lui.
Proc. Amer. Math. Soc. 135 (2007), 743-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262870
Existence and nonexistence of hypercyclic semigroups
L. Bernal-González and K.-G. Grosse-Erdmann.
Proc. Amer. Math. Soc. 135 (2007), 755-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262871
Fixed point indices and invariant periodic sets of holomorphic systems
Guang Yuan Zhang.
Proc. Amer. Math. Soc. 135 (2007), 767-776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262872
Duhamel solutions of non-homogeneous $q^{2}$-analogue wave equations
Richard L. Rubin.
Proc. Amer. Math. Soc. 135 (2007), 777-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262873
On MRA Riesz wavelets
R. A. Zalik.
Proc. Amer. Math. Soc. 135 (2007), 787-793
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262874
Weil–Petersson isometries via the pants complex
Jeffrey Brock and Dan Margalit.
Proc. Amer. Math. Soc. 135 (2007), 795-803
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262875
Persistence of Floquet invariant tori for a class of non-conservative dynamical systems
Junxiang Xu.
Proc. Amer. Math. Soc. 135 (2007), 805-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262876
Prevalence of odometers in cellular automata
Ethan M. Coven, Marcus Pivato and Reem Yassawi.
Proc. Amer. Math. Soc. 135 (2007), 815-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262877
The Laplacian subalgebra of $\mathcal{L}(\mathbb{F}_{N})^{\overline{⊗}_{k}}$ is a strongly singular masa
Teodor Stefan Bîldea.
Proc. Amer. Math. Soc. 135 (2007), 823-831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262878
The unit ball of the Hilbert space in its weak topology
Antonio Avilés.
Proc. Amer. Math. Soc. 135 (2007), 833-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262879
Non-cupping and randomness
André Nies.
Proc. Amer. Math. Soc. 135 (2007), 837-844
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262880
Asymptotically harmonic spaces in dimension 3
Jens Heber, Gerhard Knieper and Hemangi M. Shah.
Proc. Amer. Math. Soc. 135 (2007), 845-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262881
Non-intersection bodies, all of whose central sections are intersection bodies
M. Yaskina.
Proc. Amer. Math. Soc. 135 (2007), 851-860
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262882
When van Lambalgen’s Theorem fails
Liang Yu.
Proc. Amer. Math. Soc. 135 (2007), 861-864
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262883
Why is isotropy so prevalent in spatial statistics?
Chunsheng Ma.
Proc. Amer. Math. Soc. 135 (2007), 865-871
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262884
Nonrigidity of hyperbolic surfaces laminations
Bertrand Deroin.
Proc. Amer. Math. Soc. 135 (2007), 873-881
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262885
Realizability of the Adams-Novikov spectral sequence for formal $A$-modules
Tyler Lawson.
Proc. Amer. Math. Soc. 135 (2007), 883-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262886
Harmonic homeomorphisms of the closed disc to itself need be in $W^{{}1,p}$, $p<2$, but not $W^{{}1,2}$
Gregory C. Verchota.
Proc. Amer. Math. Soc. 135 (2007), 891-894
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262887
Average under the Iwasawa transformation
Ming Liao and Longmin Wang.
Proc. Amer. Math. Soc. 135 (2007), 895-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262888
Pseudofree $\mathbb{Z}/3$-actions on $K3$ surfaces
Ximin Liu and Nobuhiro Nakamura.
Proc. Amer. Math. Soc. 135 (2007), 903-910
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262889
Waldspurger’s involution and lifting of characters
Stephen Devlin and Jason Schultz.
Proc. Amer. Math. Soc. 135 (2007), 911-919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262890
Morse–Palais lemma for nonsmooth functionals on normed spaces
Duong Minh Duc, Tran Vinh Hung and Nguyen Tien Khai.
Proc. Amer. Math. Soc. 135 (2007), 921-927
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2262891